# SDR DALA2025090406551

- Difficulty date: September 4, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 75,281 hours, 28,875 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1180673) CORROSION ON FLOOR BEAM STA 947.5 BTW RBL 49 TO RBL 53 AT PAX CABIN. FLOOR BEAM STA 947.5 BTW RBL 49 TO RBL 53 AT PAX CABIN WAS REPAIRED DUE CORROSION LEVEL 2 PER B737-800 SRM 53-70-51-2R REPAIR 5.
